# SDR YENA20140720138

- Difficulty date: July 20, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- Aircraft time: 21,621 hours, 13,084 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED DUE TO "AVNX MAU 1A FAIL" ON EICAS IN FLIGHT.  ACCOMPLISHED EBIT, PBIT AND RETURN TO SERVICE TEST IAW AMM 27-00-00-070-801-A.  NO FURTHER FAULTS NOTED.  ACFT GOOD FOR SERVICE.
